# SDR MALA976112

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 071131900
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE WEATHER RADAR INOP, OCCASIONALLY PAINTS SPOKES.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RADAR R/T, SYSTEM TESTS IAW DHC-8 MM 34.
